# SDR NWAA074106307

- Difficulty date: December 5, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 76,610 hours, 9,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN SKIN FASTENER HOLES AND SHORT EDGE MARGIN ON FRAME AT BS 460 BETWEEN S14 AND S16.  REPAIRED PER EA 63-211348.
